# SDR IPXA2024020952961

- Difficulty date: January 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CTR WING BOX R/H SIDE SURFACE HAS CORROSION AT STRINGER 15 BETWEEN STA 1219-1239 (114-01) ACCOMPLISHED EA 011-5730-01-B0145 I/R AND EO-89278-REQ1 ATTACHED TO FAULT T3F18E003Q6BG
